# SDR P2EA00337

- Difficulty date: October 23, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LOWER EXTERIOR FUSELAGE LAP JOINT UPPER ROW WITH CRACK INDICATION AT BS 948 STR 25R.  L = 1.00 INCH.  W = 0.001 INCH.  IDENTIFIED AS REPORTABLE ON 11-7-00.  REPAIRED THE LOWER EXTERIOR FUSELAGE LAP JOINT UPPER ROW WITH CRACK INDICATION AT BS 928 STR 25R IAW BOEING FAX COO-SJO-00-01190H DATED OCT 19, 2000 DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER D. L. JENSEN DESIGNATION DERY 635303-NM DATED OCT 26, 2000.  (X)
